# SDR 95ZZZX2833

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60DC
- Make and model: Piper PA60600
- Aircraft serial: 600797806123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 210056165
- Condition: Cracked
- Location: Nlg Ww Lt
- Part time: 4,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'ANNUAL' INSPECTION, FOUND NLG SUPPORT STRINGER CRACKED ACROSS OPENING FOR THE LT NLG DOOR ROD.  LOOKING CLOSER, FOUND BOTH DOUBLERS CRACKED AT SAME LOCATION.
